Alert archive / California / Wind Advisories in 2007
Wind Advisory 2, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jan 5, 2007, 8:12 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2007, 8:12 AM PST (16:12 UTC)
- Expired
- Jan 5, 2007, 9:00 PM PST
- In force
- 13 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 051612 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 812 AM PST FRI JAN 5 2007 CAZ098-099-060000- /O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/ /O.NEW.KHNX.WI.Y.0002.070105T1612Z-070106T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 812 AM PST FRI JAN 5 2007 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE HIGH WIND WARNING IS NO LONGER IN EFFECT. STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY. NORTHERLY WINDS OF 25 TO 40 MPH CAN BE EXPECTED THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEATHER.GOV/HANFORD CAZ095-051715- /O.EXP.KHNX.HW.W.0001.000000T0000Z-070105T1600Z/ KERN COUNTY MOUNTAINS- 812 AM PST FRI JAN 5 2007 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING FOR THE KERN COUNTY MOUNTAINS IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED THIS MORNING ACROSS THE REGION. HOWEVER... LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH THIS AFTERNOON. $$ WEATHER.GOV/HANFORD CAZ089>092-060015- /O.CON.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 812 AM PST FRI JAN 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. A COLD AIRMASS WILL SETTLE IN TONIGHT AND BRING AREAS OF FROST TO THE VALLEY. TEMPERATURES AT MOST VALLEY LOCATIONS WILL FALL TO FREEZING OR A COUPLE OF DEGREES BELOW FREEZING BY EARLY MORNING. AREAS OF FROST ARE LIKELY WITH TEMPERATURES AT OR BELOW FREEZING LASTING FROM 4 TO 8 HOURS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WEATHER.GOV/HANFORD
4 follow-up statements
000 WWUS76 KHNX 051642 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 842 AM PST FRI JAN 5 2007 CAZ089>092-060000- /O.UPG.KHNX.FR.Y.0001.070106T0900Z-070106T1700Z/ /O.NEW.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 842 AM PST FRI JAN 5 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... ...FROST ADVISORY NO LONGER IN EFFECT FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE WARNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA INTERIOR BY TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WEATHER.GOV/HANFORD CAZ098-099-060000- /O.CON.KHNX.WI.Y.0002.000000T0000Z-070106T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 842 AM PST FRI JAN 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY. NORTHERLY WINDS OF 25 TO 40 MPH CAN BE EXPECTED THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEATHER.GOV/HANFORD
000 WWUS76 KHNX 051745 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 945 AM PST FRI JAN 5 2007 CAZ089>092-060145- /O.CON.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 945 AM PST FRI JAN 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE WARNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA INTERIOR BY TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WEATHER.GOV/HANFORD CAZ098-099-060000- /O.CON.KHNX.WI.Y.0002.000000T0000Z-070106T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 945 AM PST FRI JAN 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE KERN COUNTY DESERT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE KERN COUNTY DESERT...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. STRONG AND GUSTY WINDS WILL CONTINUE IN THE WAKE OF A COLD FRONT TODAY. NORTH TO NORTHEAST WINDS OF 25 TO 40 MPH CAN BE EXPECTED THROUGH THIS AFTERNOON WITH LOCAL GUSTS TO 60 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEATHER.GOV/HANFORD
000 WWUS76 KHNX 052255 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 255 PM PST FRI JAN 5 2007 CAZ089>092-060700- /O.NEW.KHNX.FR.Y.0002.070107T0900Z-070107T1700Z/ /O.CON.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 255 PM PST FRI JAN 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE WARNING FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY. A FROST ADVISORY IS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY. A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA INTERIOR TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS. MINIMUM TEMPERATURES EARLY SUNDAY MORNING WILL RUN A FEW DEGREES HIGHER THAN TONIGHT IN MOST VALLEY LOCATIONS WITH AREAS OF FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WEATHER.GOV/HANFORD CAZ098-099-060500- /O.EXT.KHNX.WI.Y.0002.000000T0000Z-070106T0500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 255 PM PST FRI JAN 5 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR THE KERN COUNTY DESERT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR THE KERN COUNTY DESERT. STRONG AND GUSTY WINDS BEHIND A COLD FRONT WILL CONTINUE INTO THIS EVENING. NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH CAN BE EXPECTED DURING THIS TIME WITH LOCAL GUSTS TO 55 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WEATHER.GOV/HANFORD
000 WWUS76 KHNX 060446 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 846 PM PST FRI JAN 5 2007 CAZ098-099-060600- /O.EXP.KHNX.WI.Y.0002.000000T0000Z-070106T0500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 846 PM PST FRI JAN 5 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING FOR THE KERN COUNTY DESERT... THE WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING FOR THE KERN COUNTY DESERT. WINDS ACROSS THE AREA HAVE WEAKENED BELOW ADVISORY CRITERIA AND THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ WEATHER.GOV/HANFORD CAZ089>092-061300- /O.CON.KHNX.FZ.W.0001.070106T0900Z-070106T1700Z/ /O.CON.KHNX.FR.Y.0002.070107T0900Z-070107T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 846 PM PST FRI JAN 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST SUNDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. A COLD AND DRY AIRMASS WILL SETTLE INTO THE CENTRAL CALIFORNIA INTERIOR TONIGHT AND BRING WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES TO MUCH OF THE SAN JOAQUIN VALLEY EARLY SATURDAY MORNING. MINIMUM TEMPERATURES OF 25 TO 31 DEGREES CAN BE EXPECTED WITH THE COLDEST LOCATIONS BOTTOMING OUT NEAR 23 DEGREES PRIOR TO DAYBREAK. TEMPERATURES WILL REMAIN BELOW FREEZING TONIGHT FOR A DURATION OF 8 TO 10 HOURS. READINGS BELOW 28 DEGREES COULD OCCUR FOR A PERIOD OF 6 HOURS IN THE COLDEST SPOTS. MINIMUM TEMPERATURES EARLY SUNDAY MORNING WILL RUN A FEW DEGREES HIGHER THAN TONIGHT IN MOST VALLEY LOCATIONS WITH AREAS OF FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 5, 3:44 AM PST, 4 hours 28 minutes earlier.
Area forecast discussion, Jan 5, 3:44 AM PST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HANFORD CA 344 AM PST FRI JAN 5 2007 .SHORT TERM...THE FRONTAL SYSTEM HAS PUSHED THROUGH MOST OF THE DISTRICT WITH PRECIPITATION NOW ENDED FOR THE MOST PART. UPSLOPE CLOUDS AND JUST A FEW LIGHT SHOWERS ARE LINGERING ALONG THE FOOTHILLS AND MOUNTAINS ADJACENT TO THE SOUTHEAST AND SOUTH ENDS OF THE VALLEY. AN AREA OF SHOWERS IS ALSO SLIDING SOUTH THROUGH THE DESERT...MOSTLY EAST OF KERN COUNTY. SLIGHT CHANCE POPS ARE IN THE FORECAST FOR THIS MORNING IN THESE AREAS...OTHERWISE A DRY FORECAST IS IN STORE THROUGH THE WEEKEND. THE SURFACE PRESSURE GRADIENT TIGHTENED UP CONSIDERABLY BY LAST NIGHT...WITH SFO-LAS APPROACHING 20 MB OVERNIGHT. WINDS WILL REMAIN BREEZY THIS MORNING ACROSS THE DISTRICT...DECREASING BY AFTERNOON AS THE SURFACE GRADIENT GRADUALLY RELAXES AND THE UPPER JET SLOWLY PULLS AWAY. WIND SPEEDS IN THE KERN MOUNTAINS AND DESERT HAVE STAYED MOSTLY BELOW WARNING CRITERIA...BUT WILL HOLD ON TO THE HIGH WIND WARNING THERE FOR NOW AS THE WINDS REMAIN RATHER STRONG AND GUSTY. COOLER TEMPERATURES ARE IN STORE FOR TONIGHT IN THE NORTHERLY FLOW BEHIND THE DEPARTING SYSTEM...WITH AREAS OF FROST EXPECTED TO DEVELOP IN THE VALLEY BY LATE TONIGHT THROUGH SATURDAY MORNING. AN UPPER RIDGE WILL THEN BUILD OVER THE REGION THROUGH SUNDAY...WITH INCREASING OVERNIGHT AND MORNING FOG LIKELY IN THE VALLEY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...LITTLE CHANGE IN THE FORECAST MODELS DURING THE PERIOD AS THE PROGS CONTINUE TO SHOW A VERY STRONG HIGH PRESSURE SYSTEM ANCHORED OFF OF SOUTHERN CALIFORNIA SUNDAY NIGHT THROUGH TUESDAY. BY WEDNESDAY BOTH THE GFS AND EUROPEAN MODELS SHIFT THE HIGH BACK TO THE WEST AND TURN THE FLOW ALOFT TO THE NORTHWEST AS A LOW DIGS INTO NORTHWEST CANADA. BY WEDNESDAY AND THURSDAY THESE MODELS NOW HAVE THE CANADIAN LOW MOVING INTO THE NORTHERN ROCKIES. THIS POSITIONING WILL KEEP THE AREA DRY. UNDER THE STRONG RIDGE, IT APPEARS THE SAN JOAQUIN VALLEY WILL EXPERIENCE A WIDESPREAD FOG-TO-STRATUS PERIOD BEGINNING SUNDAY NIGHT WITH THE FOG AND THEN AS THE INVERSION HEIGHT INCREASES, A LOW STRATUS REGIME SHOULD OCCUR. I HAVE INCREASED THE COVERAGE OF THE CLOUDS AND ASSOCIATED LOWER TEMPERATURES EACH DAY FROM MONDAY THROUGH WEDNESDAY. BY THURSDAY, WITH THE PROGGED LOW APPROACHING, WILL KEEP A BROAD BRUSH SLIGHT CHANCE POPS IN PLACE. .AVIATION...AREAS OF MVFR WITH LOCAL IFR VISIBILITIES IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY THROUGH 02Z IN RAIN AND MIST. AFTER 02Z GENERALLY IMPROVING CONDITIONS TO MVFR AND TO VFR BY 08Z AS SKIES CLEAR. OVER THE ADJACENT SIERRA AND KERN COUNTY MOUNTAINS WIDESPREAD MOUNTAIN OBSCURATIONS AND STRONG WIND SHEAR THROUGH 15Z ON FRIDAY. FOR SPECIFIC DETAILS...PLEASE REFER TO THE TAFS FOR KMCE...KFAT AND KBFL...AND TWEB ROUTES 421 AND 423. && .AIR QUALITY ISSUES... NOT AVAILABLE. && .HNX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 AM PST THIS MORNING FOR CAZ095-098-099. FROST ADVISORY FROM 1 AM TO 9 AM PST SATURDAY FOR CAZ089>092. && JEB/DS WEATHER.GOV/HANFORD
Hazardous weather outlook, Jan 5, 4:32 AM PST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HANFORD CA 432 AM PST FRI JAN 5 2007 CAZ089>092-061300- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 432 AM PST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FROST ADVISORY IS IN EFFECT FROM 1 AM TO 9 AM SATURDAY. PLEASE REFER TO THE LATEST WEATHER MESSAGE ISSUED BY HANFORD AT /WWUS76 KHNX/ OR /SFONPWHNX/ FOR DETAILS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER.GOV/HANFORD CAZ095-098-099-061300- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 432 AM PST FRI JAN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. .DAY ONE...TODAY A HIGH WIND WARNING IS IN EFFECT UNTIL 8 AM PST. PLEASE REFER TO THE LATEST WEATHER MESSAGE ISSUED BY HANFORD /WWUS76 KHNX/ OR /SFONPWHNX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER.GOV/HANFORD MORSE
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:29 AM PST | Frost Advisory | HNX | 4 hr | |
| Jan 5, 8:42 AM PST | Freeze Warning | HNX | 24 hr | |
| Jan 5, 2:55 PM PST | Frost Advisory | HNX | 42 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.